Clitoral priapism: a rare condition presenting as a cause of vulvar pain.
Clitoral priapism is a rare condition that is associated with an extended duration of clitoral erection due to local engorgement of clitoral tissue resulting in pain. Although the pathophysiology is not completely understood, it has been associated with specific classes of medications, diseases that alter clitoral blood flow or others associated with small to large vessel disease. We present a case report of a year-old patient who developed clitoral priapism without a clear medication or disease related etiology. The patient was treated with opiates, imipramine, non-steroidal anti-inflammatory medication, and local ice packs. She recovered uneventfully. Clitoral priapism is a rare cause of clitoral pain.
Clitoral Priapism with No Known Risk Factors
CASE: A year-old woman presented complaining of vulvar and clitoral pain. Self-reported findings of a swollen and tender clitoris had been confirmed by physical examination during an episode of priapism, otherwise there were no abnormal findings on routine evaluation. The history and findings of prolonged clitoral swelling, tenderness, and pain of the clitoris and adjacent area were considered consistent with clitoral priapism, and discovered to be attributed to the use of trazodone hydrochloride, a heterocyclic antidepressant. The patient was initially treated with imipramine hydrochloride; however, it was the withdrawal of the medication instigating the condition that was the focal point in its management. Conditions altering blood flow to the clitoris may also predispose to developing this condition. Familiarity with this condition and a high index of suspicion are paramount in establishing a diagnosis.
WOMAN suffers from five-day erection of the clitoris after
A leading blog on the science of sex, love, and relationships, written by social psychologist Dr. Justin Lehmiller. If you have ever seen a commercial for Viagra or any other erectile dysfunction drug, you've probably heard the advertiser warn male users to seek medical attention if they develop an erection lasting longer than four hours.
By Anna Hodgekiss. A woman suffered a painful, five-day erection of the clitoris that left her barely able to stand. The year-old had been taking medication to boost her libido, but had recently upped the dose, according to a medical report of her case. She was part of a clinical trial group taking the anti-depressant medications wellbutrin bupropion and trazodone, t he website LiveScience reports. Painful: A year-old woman developed a permanent erection of the clitoris for five days.
Female Fake Taxi Blonde beauty fucks her passenger Message me Nathaly Heaven AKA Nicole Heavenly, Nikky Jaxx, Barbie Brittany, Natalie Cherie, Natalie Cherry, Nataly Cherie, Tnx name?